MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFB73, 12X100 KII SH BLD ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFB73, 12X100 KII SH BLD ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFB73
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: hepatectomy.Event description: when grasper insert this device through the septum is not smoothly.Surgeon open the seal house and check, then they find the valve was coming off.They replaced with a new one to completed this surgery.Product available for return.Additional information was received via email on 07oct2021 from the distributor: a 5mm grasper was used with the trocar.No other instrumentation was used prior to the incident.No internal seal components were removed or cut in order to inspect the damaged component.The valve did detach.Type of intervention: the case was completed with a new one.Patient status: fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a black fragment.Visual inspection of the event unit confirmed that the shield, an internal plastic component of the seal, had separated from the seal.The black fragment matched the missing portion of the septum, an internal rubber component of the seal.Based on the condition of the returned unit, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." correction: removed "company representative" from g2 report source.

Brand Name
CFB73, 12X100 KII SH BLD ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key12632417
Report Number2027111-2021-00667
Device Sequence Number4344206
Product Code GCJ
UDI-Device Identifier00607915117634
UDI-Public(01)00607915117634(17)240204(30)01(10)1407318
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2024
Device Model NumberCFB73
Device Catalogue Number101245901
Device Lot Number1407318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPER.; GRASPER
Patient SexUnknown